Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 124, NWS Fort Worth, TX

April 26, 2016Young County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 26, 2016, 7:00 PM CDT for Young County, Texas. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 7:00 PM CDT (00:00 UTC)
Expired
Apr 26, 2016, 8:00 PM CDT
In force
60 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Young County, TX

The radar

The Dyess AFB radar (KDYX), 90 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 7:13 PM CDTTSTM WND GST 605 W Olney, TX60 MPH WIND GUST 5 MILES WEST OF OLNEY
Apr 26, 7:20 PM CDTTSTM WND DMG1 S Olney, TXHOUSE ROOF DAMAGE, CARPORT DAMAGED AND TREES SNAPPED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:32 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2622 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2622 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1224 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
1.5
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted.

742 
WUUS54 KFWD 270000
SVRFWD
TXC503-270100-
/O.NEW.KFWD.SV.W.0124.160427T0000Z-160427T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
700 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  YOUNG COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 800 PM CDT

* AT 659 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM
  NEAR VERNON TO EAST OF THROCKMORTON...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  OLNEY AROUND 715 PM CDT. 
  NEWCASTLE AROUND 715 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
NEWCASTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTH
CENTRAL TEXAS.

LAT...LON 3340 9895 3339 9842 3295 9843 3296 9895
TIME...MOT...LOC 2359Z 255DEG 36KT 3325 9893 

HAIL...0.88IN
WIND...60MPH
 
$$

DUNN
3 follow-up statements
938 
WWUS54 KFWD 270024
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
724 PM CDT TUE APR 26 2016

TXC503-270100-
/O.CON.KFWD.SV.W.0124.000000T0000Z-160427T0100Z/
YOUNG TX-
724 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR YOUNG COUNTY...

AT 724 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF GRAHAM...MOVING EAST AT 35 MPH.  THIS STORM HAS PRODUCED 60 MPH
WINDS NEAR OLNEY.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  GRAHAM AROUND 730 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
NEWCASTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTH
CENTRAL TEXAS.

LAT...LON 3340 9895 3339 9842 3295 9843 3296 9895
TIME...MOT...LOC 0024Z 261DEG 31KT 3320 9867 

HAIL...0.88IN
WIND...60MPH
 
$$

DUNN
338 
WWUS54 KFWD 270031
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT TUE APR 26 2016

TXC503-270100-
/O.CON.KFWD.SV.W.0124.000000T0000Z-160427T0100Z/
YOUNG TX-
731 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR YOUNG COUNTY...

AT 729 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF OLNEY TO 5 MILES WEST OF GRAHAM TO
10 MILES SOUTHWEST OF GRAHAM...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE TO
         ROOFS...SIDING...AND TREES. 

THESE SEVERE THUNDERSTORMS WILL AFFECT GRAHAM AND RURAL EASTERN
YOUNG COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTH
CENTRAL TEXAS.

LAT...LON 3339 9842 3295 9843 3296 9895 3340 9870
TIME...MOT...LOC 0029Z 265DEG 39KT 3339 9856 3299 9870 

HAIL...1.00IN
WIND...60MPH
 
$$

92
795 
WWUS54 KFWD 270057
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
757 PM CDT TUE APR 26 2016

TXC503-270106-
/O.EXP.KFWD.SV.W.0124.000000T0000Z-160427T0100Z/
YOUNG TX-
757 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR YOUNG COUNTY WILL EXPIRE AT
800 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
.

LAT...LON 3339 9842 3295 9843 3296 9895 3340 9870
TIME...MOT...LOC 0056Z 255DEG 36KT 3339 9856 3299 9870 

$$

92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:49 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 26, 6:49 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
649 PM CDT TUE APR 26 2016

.AVIATION...
THE PRIMARY CONCERN WITH THIS TAF PACKAGE WILL BE TIMING THE LINE
OF THUNDERSTORMS THAT IS CURRENTLY WEST OF ALL TERMINALS. THE LINE
IS MOVING EAST AROUND 35 KNOTS AND SHOULD BEGIN TO IMPACT THE
METROPLEX TERMINALS AROUND 02Z AND WACO SHORTLY AFTER THAT. THE
LINE WILL CONTAIN HAIL...STRONG/GUSTY WINDS AND CLOUD TO GROUND
LIGHTNING AND RESULT IN GROUND STOPS FOR AN HOUR OR TWO. THERE IS
A CHANCE THAT A FEW STORMS AHEAD OF THE MAIN LINE COULD IMPACT THE
TAF SITES THROUGH 02Z BUT COVERAGE SHOULD REMAIN ISOLATED SO WILL
NOT INCLUDE IN THIS PACKAGE. SINCE THE MAIN LINE OF STORMS WILL
REMAIN PROGRESSIVE...RAPID IMPROVEMENTS ARE EXPECTED AFTER 05Z.
VFR CONDITIONS ARE EXPECTED OVERNIGHT/WEDNESDAY WITH MAINLY CLEAR
SKIES ON WEDNESDAY.

A GUSTY SOUTH WIND WILL PREVAIL THROUGH THE EVENING UNTIL THE
DRYLINE AND LINE OF STORMS ARRIVES. THE WIND WILL BECOME WEST
BEHIND THE LINE OF STORMS AND REMAIN FROM THE WEST
OVERNIGHT/WEDNESDAY. PREVAILING WIND SPEEDS OVERNIGHT/WEDNESDAY
MORNING WILL REMAIN BETWEEN 13 AND 16 KNOTS WITH SPEEDS DECREASING
IN THE AFTERNOON. NO MAJOR CROSSWIND ISSUES ON NORTH/SOUTH
RUNWAYS ARE EXPECTED SINCE WIND SPEEDS SHOULD REMAIN BELOW 20
KNOTS.

79

&&

.PREV DISCUSSION... /ISSUED 351 PM CDT TUE APR 26 2016/
THE UPPER LEVEL LOW THAT WILL CONTRIBUTE TO TONIGHT'S SEVERE
WEATHER EVENT HAS BEEN MOVING NORTH TODAY AND IS NOW CENTERED IN
WYOMING. A LOBE OF VORTICITY IS PIVOTING AROUND THE BASE OF THE
TROUGH SPREADING LIFT ACROSS THE TEXAS PANHANDLE AND WEST TEXAS.
THIS LIFT WAS NOTED AS AN EXPANDING CUMULUS FIELD AND AT 3 PM ONLY
ONE STORM NEAR MIDLAND HAD DEVELOPED.

AT THE SURFACE...THE DRYLINE IS LOCATED ALONG A LINE FROM VERNON
TO SWEETWATER TO OZONA. THE 18Z SOUNDING FROM KDFW SHOWED A STOUT
CAP WAS STILL IN PLACE ACROSS NORTH AND CENTRAL TEXAS. IT IS
EXPECTED TO TAKE ANOTHER FEW HOURS BEFORE THE LIFT OVERSPREADS THE
DRYLINE ENOUGH TO BREAK THE CAP AND ALLOW STORMS TO FORM. THE MOST
LIKELY LOCATION FOR STORM DEVELOPMENT IS STILL NEAR A LINE FROM
WICHITA FALLS TO SAN ANGELO. WHEN INITIATION OCCURS...EXPECT
STORMS TO DEVELOP QUICKLY AND QUICKLY BECOME SEVERE WITH A THREAT
FOR LARGE HAIL...DAMAGING WINDS...AND POTENTIALLY A FEW TORNADOES.
I AM NOT GOING TO SPEND A LOT OF TIME TALKING ABOUT TONIGHT'S
EVENT AS THE LATEST THINKING IS STILL VERY CLOSE TO THE MORNING
UPDATE WITH STORMS BEGINNING TO AFFECT OUR WESTERN COUNTIES
BETWEEN 4-6 PM. WE HAVE BETTER CONFIDENCE THAT THE STORMS THAT
FORM NEAR THE DRYLINE WILL BE THE ONES THAT MERGE INTO A SQUALL
LINE THAT MOVES EAST OVERNIGHT. WITH THE SQUALL LINE...THE MAIN
THREATS WILL BE DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES.
ISOLATED FLASH FLOODING WILL ALSO BE POSSIBLE. SHORT TERM UPDATES
CAN NOW BE BEST OBTAINED ON OUR SOCIAL MEDIA FEEDS AND GRAPHICS ON
OUR WEBPAGE.

HI-RES GUIDANCE IS IN PRETTY GOOD AGREEMENT THE LINE OF STORMS
WILL LIKELY BE OUT OF OUR CWA BEFORE DAYBREAK WEDNESDAY BUT WILL
LINGER LOW POPS IN OUR EASTERN AND SOUTHEASTERN COUNTIES WEDNESDAY
MORNING TO ACCOUNT FOR ANY DELAY IN THE TIMING. THE REMAINDER OF
WEDNESDAY SHOULD BE DRY WITH CLEARING SKIES AND AFTERNOON
TEMPERATURES IN THE LOW TO MID 80S.

ON THURSDAY...SOUTH FLOW WILL RETURN BRINGING HIGHER LOW LEVEL
MOISTURE BACK NORTH IN ADVANCE OF THE NEXT UPPER LEVEL TROUGH THAT
WILL BE MOVING ACROSS THE SOUTHWESTERN CONUS. THURSDAY LOOKS LIKE
A DRY DAY BUT THURSDAY NIGHT AND FRIDAY ARE SHAPING UP FOR ANOTHER
ROUND OR POSSIBLY TWO OF SEVERE STORMS.

ON THURSDAY NIGHT...A WARM FRONT WILL MOVE NORTH ACROSS THE
REGION AS A SURFACE LOW MOVES INTO WEST TEXAS. ISENTROPIC LIFT
ACROSS THE REGION IS EXPECTED TO BE STRONG ENOUGH TO FORCE
CONVECTION EVEN THOUGH THE BEST LIFT WITH THE UPPER LEVEL SYSTEM
WILL STILL BE WEST OF THE REGION. LAPSE RATES WILL BE STEEP ENOUGH
TO SUPPORT THUNDERSTORMS AND A COMBINATION OF ELEVATED INSTABILITY
AND DEEP LAYER SHEAR SUPPORTS THE POTENTIAL FOR ELEVATED SEVERE
STORMS. OUR ENTIRE AREA IS ALREADY OUTLOOKED IN A SEVERE WEATHER
MARGINAL OR SLIGHT RISK AREA BY SPC WITH THE SLIGHT RISK AREA
COVERING THE NORTHERN HALF OF OUR CWA. THE MAIN LIFT AREA AND
GENERAL LOCATION OF STORMS WILL LIKELY BE SHIFTING NORTH THROUGH
THE NIGHT AS THE WARM SECTOR ALSO ADVANCES NORTH. FOR THE
OVERNIGHT PERIOD...KEPT POPS AT 30-40 PERCENT AS THE NAM LIFTS THE
WARM FRONT NORTH VERY QUICKLY WHICH MAY RESULT IN A DRIER
OVERNIGHT PERIOD FOR NORTH AND CENTRAL TEXAS.

THE SEVERE THREAT DOES NOT END THURSDAY NIGHT/FRIDAY MORNING AS
THE UPPER LEVEL TROUGH WILL BE MOVING INTO THE PLAINS LATE FRIDAY.
ON FRIDAY AFTERNOON...THE DRYLINE WILL BE MOVING EAST ACROSS THE
STATE AND THE SET-UP FAVORS ANOTHER DRYLINE SEVERE STORM EVENT
WITH STORMS FORMING ON THE DRYLINE AND MOVING EAST DURING THE
EVENING AND OVERNIGHT HOURS. WE ARE NOT SAYING THE IMPACTS OR
OUTLOOK WITH FRIDAY'S SEVERE STORM EVENT WILL BE AS HIGH AS
TONIGHT'S ROUND OF STORMS...THERE ARE STILL SEVERAL DAYS TO REFINE
THE PARAMETERS FOR FRIDAY/FRIDAY NIGHT. THE POTENTIAL FOR RAIN AND
POSSIBLY SEVERE STORMS MAY CONTINUE ON SATURDAY AS THE BASE OF THE
UPPER LEVEL TROUGH MOVES THROUGH THE SOUTHERN PLAINS AND A FRONT
MOVES SOUTH ACROSS THE REGION.

THE FORECAST FOR SATURDAY AND BEYOND IS MUDDY AT THIS TIME DUE TO
DISCREPANCIES BETWEEN THE MODELS. THE GFS INDICATES ANOTHER ROUND
OF RAIN/STORMS EARLY NEXT WEEK AS A TROUGH MOVES THROUGH THE
PLAINS BUT THE ECMWF IS LESS AMPLIFIED AND QUIETER OVERALL EARLY
NEXT WEEK.

JLDUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    64  85  61  86  67 /  80   5   5  10  40
WACO                63  85  60  85  69 /  70  20   5  10  30
PARIS               64  81  58  84  64 /  70  20   5   5  40
DENTON              59  83  56  85  66 /  80   5   5   5  40
MCKINNEY            61  82  56  85  65 /  80  10   5   5  40
DALLAS              64  85  62  86  67 /  80  10   5  10  40
TERRELL             65  83  58  86  67 /  70  20   5   5  40
CORSICANA           65  84  63  86  69 /  70  20   5  10  40
TEMPLE              61  85  63  86  69 /  60  20  10  10  30
MINERAL WELLS       55  84  56  85  65 /  80   0   5  10  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

79/79
Hazardous weather outlook, Apr 26, 3:41 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
341 PM CDT TUE APR 26 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
341 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH EARLY EVENING
MAINLY WEST OF INTERSTATE 35 AND WILL CONSOLIDATE INTO A LINE
MOVING ACROSS THE REMAINDER OF NORTH AND CENTRAL TEXAS THROUGH
TONIGHT.

VERY LARGE HAIL...BASEBALL SIZE OR LARGER...ALONG WITH DAMAGING
WINDS AND A FEW TORNADOES WILL BE POSSIBLE THROUGH THE LATE
EVENING HOURS. WHEN THE STORMS FORM INTO A LINE...THE TORNADO
THREAT WILL DIMINISH AND THE DAMAGING WIND THREAT WILL INCREASE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NORTH AND CENTRAL TEXAS WILL REMAIN IN AN ACTIVE PATTERN INTO
EARLY NEXT WEEK. STORM CHANCES RETURN TO NORTH TEXAS LATE THURSDAY
NIGHT AND CONTINUE THROUGH SATURDAY NIGHT. SEVERE WEATHER IS
EXPECTED DURING THIS TIME...ESPECIALLY THURSDAY NIGHT AND DURING
THE DAY FRIDAY.

ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED ACROSS NORTH TEXAS ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED ACROSS NEARLY ALL OF
NORTH AND CENTRAL TEXAS THROUGH TONIGHT.

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:11 PM CDTSpecial Weather StatementFWDWise34 min
Apr 26, 7:17 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens58 min
Apr 26, 7:42 PM CDTSevere Thunderstorm WarningFWDJack63 min
Apr 26, 8:00 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens60 min
Apr 26, 8:15 PM CDTSevere Thunderstorm WarningFWDEastland42 min
Apr 26, 8:19 PM CDTSevere Thunderstorm WarningFWDMontague56 min
Apr 26, 8:28 PM CDTSevere Thunderstorm WarningFWDCooke62 min
Apr 26, 8:31 PM CDTSevere Thunderstorm WarningFWDParker, Wise59 min
Apr 26, 8:43 PM CDTSevere Thunderstorm WarningFWDComanche, Erath50 min
Apr 26, 8:46 PM CDTTornado WarningFWDCooke44 min
Apr 26, 9:17 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant58 min
Apr 26, 9:33 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson57 min
Apr 26, 9:58 PM CDTTornado WarningFWDGrayson32 min
Apr 26, 10:10 PM CDTTornado WarningFWDGrayson18 min
Apr 26, 10:18 PM CDTTornado Warning Tornado observedFWDFannin, Grayson11 min
Apr 26, 10:51 PM CDTSevere Thunderstorm WarningFWDLampasas, Mills54 min
Apr 26, 11:15 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas60 min
Apr 27, 12:03 AM CDTSpecial Weather StatementFWDLampasas27 min
Apr 27, 12:20 AM CDTSpecial Weather StatementFWDVan Zandt55 min
Apr 27, 12:26 AM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas64 min
Apr 27, 12:39 AM CDTSevere Thunderstorm WarningFWDHenderson, Rains, Van Zandt47 min
Apr 27, 1:14 AM CDTSpecial Weather StatementFWDBell76 min
Apr 27, 1:21 AM CDTSpecial Weather StatementFWDAnderson, Leon54 min
Apr 27, 2:19 AM CDTAreal Flood AdvisoryFWDBell3 hr
Apr 27, 2:49 AM CDTRiver Flood WarningFWDCollin24 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.